Volume 27 • Number 2 • 2004
Aspects of Control for the Normal Markov Processes
Nasrollah Saebi
Coincidence Theorems for Contractive Type Multivalued Mappings
Zeqing Liu
Some Results on Anti-Invariant Submanifolds of a Trans-Sasakian Manifold
Mohammed Hasan Shahid
Connectedness in Monotone Spaces
Saibal Ranjan Ghosh and Hiranmay Dasgupta
Normal Functions and Normal Families
Yan Xu
A Framed f (3,-1) Structure on the Cotangent Bundle of a Hamilton Space
Manuela Gîrtu
On General Asymptotic Behaviour of Order Statistics with Random Index
H.M. Barakat and M.A. El-Shandidy
Group Codes Defined Using Extra-Special p-Group of Order p3
How Guan Aun and Denis Wong Chee Keong
Significance Testing in Exact Logistic Multiple Regression
Mezbahur Rahman and Shuvro Chakrobartty
Lacunary Almost Summability in Certain Linear Topological Spaces
Bünyamin Aydin
Strong Convergence of Weighted Averaged Approximants of Asymptotically Nonexpansive Mappings in Banach Spaces without Uniform Convexity
D.R. Sahu, J.S. Jung and R.K. Verma
(d-pre, s)-Continuous Functions
Erdal Ekici